# SDR 04FDEA03182

- Difficulty date: November 22, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310
- Aircraft serial: 318
- Aircraft time: 28,130 hours, 12,219 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

USING TOGA FOR T/O ON A WET SLIPPERY RWY.  THROTTLE 2 RACED TO TRP THRUST LIMIT BUT THROTTLE 1 REMAINED AT 40 PERCENT N1, DISCONTINUED T/O ATTEMPT.  REMOVED AND REPLACED THRUST CONTROL COMPUTER AS PER  AMM 22-36-34-4-02.  PERFORMED AFS TEST/LAND TEST AS PER AMM ADJ/TEST REF.22-40-00-5.  ALL TEST SATISFACTORY.  DMI CLEARED.  PLACARD REMOVED.  PLS CHECKED CAT 3.
